# SDR SWAA2016091255699

- Difficulty date: September 7, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 60,160 hours, 34,952 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL FORWARD BULKHEAD STIFFENER CRACKED AT BS 663, RBL 6.15.  R & R STIFFENER IAW SRM.
